# SDR DALA2024070806891

- Difficulty date: July 1, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N521DN
- Make and model: Airbus A350-941
- Aircraft serial: 0661
- Aircraft time: 495 hours, 47 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8-DAY REP INSP REQUIRED FOR AFT CARGO FLOOR PANEL SEAL. PERFORMED TEMP REPAIR OF AFT CARGO FLOOR PANEL SEAL PER ASRA350- A-53-02-XX-1C001-664A-A. TO BE INSPECTED 8-REP INSP + 24 MONTHS LIMIT PER W/C 5325-01020-01B, STEP7. A/C OK FOR SVC. (LP# 8172947)
